Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva sleep help
Jun 8, 2005

I wanted to pass on info on Sustiva sleep help.

I was experiencing all the Sustiva side effects and finally had my doctor put me on low dose Amitryptiline (sp?) which I take each night with the Sustiva. The nightmares went away and i now sleep through the night. It was a life saver!!

THe only side effect is that I have become sensitive to sunlight, so be sure to wear sunblock.

Response from Dr. Henry

Thanks-amitryptiline is also a good option ton consider for many patients having sleep problems with Sustiva. KH



Previous
Prevention of Pancreatitis
Next
How to help someone deal with HIV and the side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement